# SDR USAA2009110292993

- Difficulty date: October 28, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 85,204 hours, 32,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N52468
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - GALVANIC CORROSION ON R-4 DOOR CUTOUT THRESHOLD WEB DRAIN TROUGH SUPPORT Z-ANGLE BS 1650-BS 1670, RBL 59.  REPLACED R-4 DOOR CUTOUT THRESHOLD WEB DRAIN TROUGH SUPPORT Z-ANGLE BS 1650-BS 1670, RBL 59 IAW B757 SRM 51-40-02.
